# SDR SWIA200717755

- Difficulty date: January 23, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 11,589 hours, 10,045 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DESCENDING THRU 9,000 FT RIGHT WINDOW CRACKED.  REPLACED RIGHT SIDE WINDOW IAW CRJ MM 53-12-01 AND RII 56-220-1000, PN OFF: NP139322-001 SN OFF: 02014H6515.
